# SDR UPS99230821

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Pack
- Part number: 9621019
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ILLUMINATED AND REMAINED ON.  NO CABIN EMERGENCY LIGHTS ILLUMINATED.  REMOVED AND REPLACED BATTERY PACK AT COCKPIT DOOR PER MM 33-50-00, OPS CHECK GOOD.
